# SDR REXA98047

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407BH
- Make and model: Saab SF340A
- Aircraft serial: 340A078
- System (JASC): 2613 · Overheat Detection
- Part: Tailpipe
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE TAIL PIPE HOT LIGHT ON IN FLIGHT.  REMOVED RIGHT TAILPIPE ASSY.  INSPECTED, CLEANED, AND SEALED CONNECTORS.  REINSTALED GROUND RUN CHECKS GOOD.  (M)
